MAUDE Adverse Event Report: COOK INC SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT HEPARIN COATED WIRE GUIDE

COOK INC SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT HEPARIN COATED WIRE GUIDE
Model Number G03547
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Common name & product code = this device is not sold in the united states.However, this device is like/similar to thscf-35-260-3-aes, which is dqx and pre-amendment.(b)(6).Occupation = unknown pma/510(k) number = this device is not sold in the united states.However, this device is like/similar to thscf-35-260-3-aes, which is dqx and pre-amendment(b)(6).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, prior to use, the tip of a safe-t-j amplatz extra-stiff support heparin coated wire guide was "warped" near the distal tip.The complaint device was not used on any patient.Photos of the device show a partial separation near the distal tip of the wire.
 
Additional Manufacturer Narrative
Correction b5: this information was provided prior to the initial report but was inadvertently omitted - " warped" means snapped/broken.It was unknown if there was any damage to the packaging.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: b1, h1: upon completion of the investigation into this event, cook has concluded that the observed damage was a bend in the distal tip of the device incurred during transportation and/or storage of the device.There is a visible crease line along the length of the packaging just below the wire guide.It is likely that the device packaging was folded during transport/storage, with the distal end of the coil getting caught in the fold.There is no evidence to suggest that the observed device failure would be likely to cause or contribute to a death or a serious injury if the failure were to recur.Furthermore, there is no evidence that the device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury took place, nor was intervention taken as a result of the device failure which would be required to prevent permanent impairment or damage to the patient.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT HEPARIN COATED WIRE GUIDE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9903292
Report Number1820334-2020-00718
Device Sequence Number19358234
Product Code DQX
UDI-Device Identifier00827002035478
UDI-Public(01)00827002035478(17)241111(10)10095075
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2024
Device Model NumberG03547
Device Catalogue NumberTHSCF-35-260-3-AES-BH
Device Lot Number10095075
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2020
Supplement Date Received by Manufacturer03/30/2020
05/28/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date04/16/2020
06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1